On the Gauss Map of a Class of Hypersurfaces in H-4


Turgay N. C. , GÜLER E.

7th International Eurasian Conference on Mathematical Sciences and Applications (IECMSA), Kyiv, Ukraine, 28 - 31 August 2018, vol.2037 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 2037
  • Doi Number: 10.1063/1.5078481
  • City: Kyiv
  • Country: Ukraine

Abstract

We consider hypersurfaces of Riemannian space forms in terms of the type of their Gauss map, spherical Gauss map or hyperbolic Gauss map. We give a brief summary of results on submanifolds with Lk finite type Gauss map for k > 0. We also obtain some classification results.